I suffered from depression/anxiety (more on the depressive side) for years. I was taking Celexa and it was working great and then I tried to get off of it but was having depression/anxiety when lowering the dose. I went to a new doc because I moved and he says I have a mood disorder and that I need to take a different type of medicine than SSRI's. So he had me on Lamictal. He said since SSRI's give me anxiety, and have been giving me alot of side effects that I am on the wrong type of meds. He says if I was on the right meds, I would have minimal side effects and it wouldn't cause me to have anxiety. And since I have both depression and anxiety both that all these things mean I have a mood disorder. I may not have given the Lamictal long enough, but I went back to my old doc to get back on Celexa because I was impatient and still had depression on the Lamictal, plus I kept worrying about death. I was only on the 200 mg dose for 2 1/2 weeks. Not sure which doctor is right. The old doc that I’m seeing again, that I’ve seen for years says I only have anxiety and depression. The new doc I saw for a few months says it’s mood disorder and that I was on the wrong type of meds. He was more thorough, giving me a questionnaire, going over family history, and wanting to take my blood to make sure med levels were right etc. But the old doc knows me longer. I don’t know who is right. Do I have anxiety/depression or is it mood disorder.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.